advertisement
Question
Posted by: morning after pill during period | 2009/01/07

SEX during period.

hI, my BF and I had unsafe sex during third day of my period ,I took the morning after pill the next day.My period stopped but i bled again after the pill. Now 4weeks later, I keep getting heartburns and nausea in mornings and after meals. I am soo scared. does this mean anything

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Pregnancy would be unlikely but check a pregnancy test if your period is late.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: nella | 2009/01/07

I doubt that you can be pregnant, because you only ovulate on the 14th day, counting from the first day of period. You don' t ovulate while having a period.

But do a hp. That might help.

Reply to nella

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement